# SDR USAASB99212

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A06NN0263T
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

MCO FLT 2692 - SHORTLY AFTER TAKEOFF FROM MCO, AFTER GEAR AND FLAP RETRACTION, THE 'A' HYDRAULIC SYSTEM LOW PRESSURE LIGHT AND MASTER CAUTION LIGHT FLICKERED.  HYDRAULIC QUANTITY RAPIDLY WENT TO ZERO.  AIRCRAFT LEVELED OFF AT 5,000 FEET AS CREW ACCOMPLISHED CHECKLIST.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT MCO.  FLIGHT LANDED WITHOUT INCIDENT BUT HAD TO BE TOWED TO THE GATE.  MAINTENANCE FOUND THE NLG ACTUATOR LINE TO BE AT FAULT.  REPLACED SAME.  DUE TO HYDRAULIC LOSS, MAINTENANCE ALSO REMOVED AND REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND FILTERS.  SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
